# SDR AALA20091223MIA05

- Difficulty date: December 23, 2009
- Submitted: February 2, 2010
- Operation: Air carrier
- Aircraft: N768AA
- Make and model: Boeing 777223
- Aircraft serial: 33540
- Aircraft time: 15,780 hours, 1,944 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 13G INOPERATIVE.  SECURED LOOSE CONNECTOR.
